# SDR SWAA100891

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 59,162 hours, 57,489 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602223
- Part serial: 861
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND LT WING NR 2 SLAT T/E WEDGE DELAMINATED.  REMOVED AND REPLACED NR 2 SLAT PER MM.
